# SDR IPXA2019071644513

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 61,099 hours, 13,850 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part serial: AJC7078402
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MX ACCESS PANEL 364GR ON RT VERTICAL STAB #2 ENG BARRELL AHS DAMAGE. THIS IS A MAJOR REPAIR. TRANSFERRED TO NRC 620422.
